MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8501, S ALEXIS LAP SYS 6/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES C8501, S ALEXIS LAP SYS 6/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number C8501
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [facility] incoming inspection (b)(4).We would like to inform you that some of the products didn't pass our receiving inspection.Please find attached spreadsheet.There are the items require cer in this report.C8501 lot #1444855 - particulate: suspected hair (2 ea.).Patient status: na (incoming inspection).Type of intervention: na (incoming inspection).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on the condition of the returned unit and the description of the event, the hair likely originated from an operator during the manufacturing process.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [facility] incoming inspection po# (b)(4).We would like to inform you that some of the products didn't pass our receiving inspection.Please find attached spreadsheet.There are the items require cer in this report.C8501 lot #1444855 - particulate: suspected hair (2 ea.).Patient status: na (incoming inspection).Type of intervention: na (incoming inspection).

Brand Name
C8501, S ALEXIS LAP SYS 6/BX
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15204342
Report Number2027111-2022-00694
Device Sequence Number4601806
Product Code KGW
UDI-Device Identifier00607915119928
UDI-Public(01)00607915119928(17)250320(30)01(10)1444855
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/20/2025
Device Model NumberC8501
Device Catalogue Number101042501
Device Lot Number1444855
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown